Alert archive / Vermont / Wind Advisories in 2006

Wind Advisory 4, NWS Burlington, VT

April 3, 20065 counties in Vermont

NWS Burlington, VT issued this wind advisory at Apr 3, 2006, 4:20 AM EDT for 5 counties in Vermont. It took effect at Apr 3, 2006, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2006, 4:20 AM EDT (08:20 UTC)
In effect from
Apr 3, 2006, 12:00 PM EDT
Expired
Apr 3, 2006, 10:18 PM EDT
In force
10 hr
Issued by
NWS Burlington, VT

Counties Addison County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 28 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3067 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 030820
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
420 AM EDT MON APR 3 2006

...STRONG WINDS POSSIBLE THIS AFTERNOON AND EVENING ALONG THE
WESTERN SLOPES OF VERMONTS GREEN MOUNTAINS...

.A STRONG STORM SYSTEM IN THE GREAT LAKES THIS MORNING WILL MOVE
INTO THE SAINT LAWRENCE RIVER VALLEY OF SOUTHERN CANADA THIS
AFTERNOON AND TONIGHT. 

VTZ006-016>019-031630-
/O.NEW.KBTV.WI.Y.0004.060403T1600Z-060404T0400Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
420 AM EDT MON APR 3 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS OF VERMONT.

SOUTHEAST WINDS OF 10 TO 15 MPH THIS MORNING WILL INCREASE TO 20
TO 30 MPH WITH GUSTS UP TO 50 MPH BY AFTERNOON AND CONTINUE UNTIL
EARLY TONIGHT. WINDS SHOULD BEGIN TO SLOWLY DIMINISH AFTER THE
ARRIVAL OF STEADY RAIN EARLY TONIGHT.

SOME OF THESE STRONG WINDS MAY BE CAPABLE OF KNOCKING DOWN TREE LIMBS
AND BRANCHES RESULTING IN SCATTERED POWER OUTAGES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

WHITTIER
3 follow-up statements
000 
WWUS71 KBTV 031424
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1024 AM EDT MON APR 3 2006

...STRONG WINDS WILL QUICKLY DEVELOP ALONG THE WESTERN SLOPES OF
THE GREEN MOUNTAINS THIS AFTERNOON...

.A STRONG STORM SYSTEM IN THE EASTERN GREAT LAKES WILL TRACK INTO
THE SAINT LAWRENCE RIVER VALLEY BY THIS EVENING. THIS COMBINED
WITH DEPARTING HIGH PRESSURE LOCATED OVER EASTERN NEW ENGLAND WILL
CREATE A STRONG PRESSURE GRADIENT ACROSS THE WESTERN SLOPES OF THE
GREEN MOUNTAINS THIS AFTERNOON.

VTZ006-016>019-032230-
/O.CON.KBTV.WI.Y.0004.060403T1600Z-060404T0400Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
1024 AM EDT MON APR 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT FOR
THE WESTERN SLOPES OF THE GREEN MOUNTAINS.

SOUTHEAST WINDS OF 10 TO 15 MPH WILL QUICKLY INCREASE TO 20 TO 30 MPH
WITH GUSTS UP TO 50 MPH BY THIS AFTERNOON AND CONTINUE UNTIL EARLY
THIS EVENING. THESE STRONG WINDS WILL SLOWLY DIMINISH AFTER THE
ARRIVAL OF STEADY RAIN THIS EVENING.

THESE STRONG WINDS MAY BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND
BRANCHES RESULTING IN SCATTERED POWER OUTAGES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

TABER
000 
WWUS71 KBTV 031905
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
305 PM EDT MON APR 3 2006

...WINDS WILL INCREASE THIS EVENING...

.A STRONG STORM SYSTEM IN THE EASTERN GREAT LAKES WILL TRACK INTO
THE SAINT LAWRENCE RIVER VALLEY BY THIS EVENING. THIS COMBINED
WITH DEPARTING HIGH PRESSURE LOCATED OVER EASTERN NEW ENGLAND
WILL CREATE A STRONG PRESSURE GRADIENT ACROSS THE WESTERN SLOPES
OF THE GREEN MOUNTAINS THIS EVENING.

VTZ006-016>019-040400-
/O.CON.KBTV.WI.Y.0004.000000T0000Z-060404T0400Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
305 PM EDT MON APR 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50
MPH THIS EVENING. THESE STRONG WINDS WILL SLOWLY DIMINISH AFTER
THE ARRIVAL OF STEADY RAIN BY MIDNIGHT.

THESE STRONG WINDS MAY BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND
BRANCHES RESULTING IN SCATTERED POWER OUTAGES.

STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

HANSON
000 
WWUS71 KBTV 040218
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1018 PM EDT MON APR 3 2006

...STRONG WINDS ARE NO LONGER EXPECTED ACROSS NORTH CENTRAL
VERMONT INCLUDING THE WESTERN SLOPES OF THE GREEN MOUNTAINS...

THE THREAT OF STRONG WIND GUSTS HAS DIMINISHED ACROSS NORTH
CENTRAL VERMONT. PERIODS OF RAIN WITH WINDS OF 15 TO 25 MPH AND 
GUSTS TO 35 MPH ARE EXPECTED DURING THE REMAINDER OF TONIGHT.
THESE WINDS ARE BELOW ADVISORY CRITERIA...AND THEREFORE THE WIND
ADVISORY HAS BEEN CANCELLED. 

VTZ006-016>019-040330-
/O.CAN.KBTV.WI.Y.0004.000000T0000Z-060404T0400Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
1018 PM EDT MON APR 3 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE WEST SLOPES OF THE GREEN MOUNTAINS AND ALL OF
LAMOILLE COUNTY IN NORTH CENTRAL VERMONT. 

THE THREAT OF STRONG WIND GUSTS HAS DIMINISHED ACROSS NORTH
CENTRAL VERMONT. PERIODS OF RAIN WITH WINDS OF 15 TO 25 MPH AND 
GUSTS TO 35 MPH ARE EXPECTED DURING THE REMAINDER OF TONIGHT.
THESE WINDS ARE BELOW ADVISORY CRITERIA...AND THIS HAS ALLOWED
THE WIND ADVISORY TO BE CANCELLED.

REPEATING...THE WIND ADVISORY FOR THE WEST SLOPES OF THE GREEN
MOUNTAINS AND ALL OF LAMOILLE COUNTY HAS BEEN CANCELLED. 

$$

BANACOS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Apr 2, 8:46 PM EDT, 7 hours 34 minutes earlier.

Area forecast discussion, Apr 2, 8:46 PM EDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
846 PM EDT SUN APR 2 2006

.SHORT TERM /REST OF TONIGHT/...
TRANQUIL LATE EVENING AND OVERNIGHT WEATHER CONDITIONS EXPECTED
AS SFC RIDGE EXTENDING FROM WRN QUEBEC SWD INTO THE MOHAWK VLY
OF NEW YORK BUILDS EWD THROUGH VT AT 03/06Z. IR SATELLITE AND
VISUAL OBSERVATIONS INDICATE EWD ADVANCE OF SCATTERED CIRRUS
CLOUDS ACROSS THE FA AT THE MOMENT...ALTHOUGH SOME SUBLIMATION IS
OCCURRING IN THE WAKE OF NARROW LEADING BAND CROSSING INTO VT AT
0030Z. OVERALL...FORECAST IS IN GOOD SHAPE...AND WILL UPDATE ONLY
TO REFLECT CIRRUS CLOUDS DURING THE OVERNIGHT PERIOD. ALTHOUGH
THESE CLOUDS WILL HAVE A MITIGATING INFLUENCE ON RADIATIONAL
COOLING...VERY DRY LOW-LEVEL AIR MASS /SFC DEWPOINTS IN THE TEENS
TO LOWER 20S AT 03/00Z/ AND NEARLY CALM WINDS SHOULD ALLOW MINIMUM
TEMPERATURES TO REACH THE MID 20S ACROSS THE CHAMPLAIN
VALLEY...AND AS LOW AS THE MID TEENS IN SHELTERED VALLEYS OF
NORTHEASTERN VERMONT.

UPDATE WILL BE ISSUED SHORTLY.
&&

.PREV DISCUSSION...
/ISSUED 245 PM EDT SUN APR 2 2006/

SYNOPSIS...
PROGRESSIVE AND VERY ACTIVE PATTERN CONTS ACRS THE CONUS TODAY WITH
SEVERAL IMPORTANT FEATURES ON WATER VAPOR LOOP. FIRST...MID/UPPER
LVL RIDGE ACRS OHIO VALLEY/MID ATLANTIC STATES WL SHIFT TO EAST
COAST BY MONDAY. MEANWHILE...POTENT S/W ENERGY COMBINED WITH
SUB-TROPICAL JET/MOISTURE IS ENHANCING TS ACTIVITY ACRS THE MS
VALLEY TODAY...WHILE NORTHERN STREAM ENERGY IS DROPPING SOUTH AROUND
POLAR VORTEX OVER CENTRAL CANADA. THE EVOLUTION AND PHASING OF THESE
COMPLEX SYSTEMS WL MAKE FOR A VERY DIFFICULT AND CHALLENGING FCST
FOR OUR FA ON TUES INTO WEDS. MODELS CONT TO SUPPORT DEVELOPMENT OF
COASTAL SYSTEM ON TUES WITH POTENTIAL FOR A SIGNIFICANT
SNOWFALL...ESPECIALLY ACRS THE HIGHER TRRN TUES NITE INTO WEDS. MORE
ON UPCOMING EVENT IN SHORT TERM PORTION OF FCST.

OTHERWISE...PLENTY OF SUNSHINE ACRS CWA TODAY PER LATEST SFC OBS AND
VIS SAT PICS. SFC ANALYSIS PLACES HIGH PRES AXIS ACRS LAKE ONTARIO
INTO SOUTHERN CANADA ATTM WITH NW FLW OF 10 TO 20 MPH AND SFC DWPTS
IN THE TEENS TO MID 20S.

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
TONIGHT...SFC RIDGE OVERHEAD AND LIGHT WINDS...CLEAR SKIES...AND SFC
DWPTS IN THE TEENS AND L20S WL MENTION TEMPS MID TEENS DACK/NE
KINGDOM TO M20S CPV. MAY UNDERCUT MACHINE NUMBERS A FEW DEGREES IN
COLDER VALLEY LOCATIONS (VSF/SLK). MID/UPPER LVL RIDGE AND
ASSOCIATED SFC HIGH SHIFTS EAST OF FA AS MS VALLEY TROF/ENERGY
APPROACHES FA. FIRST...RIBBON OF 1000-500MB RH AND ASSOCIATED 5H
VORT AND LLVL WAA WL APPROACH WESTERN FA BY 18Z AND CROSS INTO VT BY
00Z TUES...BUT VERY DRY LLVLS AND SFC RIDGE IN PLACE...EXPECT
INITIAL BAND OF PRECIP TO DISSIPATE AS IT REACHES CPV/VT. ANOTHER
ROUND OF LIFT/MOISTURE WL DEVELOP ASSOCIATED WITH STRONG PVA...GOOD
85-7H FGEN FORCING...AND BETTER OVERALL 850-700MB OMEGA/MOISTURE
PROFILES MONDAY NITE...THEREFORE WL INCREASE POPS FROM WEST TO EAST
ACRS CWA TO CAT. THERMAL PROFILE SUGGEST ALL RAIN...EXCEPT
HIGHEST PEAKS MAYBE ENOUGH EVAPORATIONAL COOLING FROM DRY LLVLS/85H
TEMPS NEAR 0C TO HAVE FEW WET SNOW FLAKES. TEMPS WITH PRECIP/CLOUDS
AND WINDS WL STAY IN THE 30S TO NEAR 40F.

TUESDAY-WEDS...MODELS STARTING TO COME INTO GOOD AGREEMENT WITH
EVOLUTION...STRENGTH...AND MOVEMENT OF COMPLEX WX SYSTEM FOR TUES
INTO WEDS. A PROLONGED HEAVY PRECIP EVENT IS VERY LIKELY WITH
SIGNIFICANT SNOW BCMG MORE AND MORE LIKELY EACH MODEL RUN FOR THE
ELEVATIONS. MODELS IN GOOD AGREEMENT WITH TAKING PRIMARY LOW
ASSOCIATED WITH ULVL SYSTEM NORTH AND WEST OF FA ON MONDAY NITE INTO
TUES...PLACING OUR FA IN WARM SECTOR. HOWEVER...STRONG 5H VORT AND
FAVORABLE DUAL 25H JET STRUCTURE WL HELP TO ENHANCE EAST COAST
CYCLOGENESIS OVER SOUTHERN NJ BY 12Z TUES. SFC LOW WL TRACK NE ALONG
LLVL THERMAL GRADIENT AND BE LOCATED IN THE GULF OF MAINE BY 00Z
WEDS. STILL SOME UNCERTAINS ON TRACK/STRENGTH OF 5H/7H CIRCULATIONS
AND HOW QUICKLY THEY BCMG NEGATIVELY TILTED AND CLOSED OFF. INITIAL
THERMAL PROFILES...SOUNDINGS...AND THICKNESS VALUES SUPPORT RAIN
ASSOCIATED WITH STRONG SE FLW...BUT AS 85H BCMS CLOSED OFF AND
STRONG LLVL CAA DEVELOPS...ATMOSPHERE QUICKLY BCMGS COOL ENOUGH TO
SUPPORT SNOW BY 00Z WEDS. GFS IS ABOUT 6HRS QUICKER WITH CHANGING
RAIN TO SNOW ACRS OUR FA ON TUES AND WOULD SUGGEST ALL SNOW BY 18Z
TUES FOR ENTIRE CWA. HOWEVER...GIVEN STRONG APRIL SUN AND BL TEMPS
NEAR 3C WL KEEP MOSTLY RAIN IN VALLEYS AND MENTION JUST HIGHER
ELEVATION SNOW FOR NORTHERN VT/DACKS ON TUES. STRONG NEGATIVELY
TILTED AND CLOSED MID/UPPER LVL TROF WL CONT TO ADVECT PLENTY OF
ATLANTIC MOISTURE INTO OUR FA TUE NITE INTO WEDS. MODELS VERY
SIMILAR IN PLACEMENT OF VERY STRONG 85-7H FGEN BAND ACRS OUR
FA...ALONG WITH FAVORABLE 850-500MB Q-VECTOR CONVERGENCE...AND
SEVERAL EMBEDDED JET COUPLETS AND 5H VORTS. THERMAL PROFILES AND
CRITICAL THICKNESS VALUES...ALONG WITH BL TEMPS BCMG COLD ENOUGH TO
SUPPORT SNOW EVEN IN THE VALLEYS BY 06Z WEDS. GIVEN...EXPECTED
FORCING TO TAKE PLACE OVERNIGHT...FEEL ACCUMULATING SNOW WL BE
POSSIBLE IN VALLEY LOCATIONS ON TUES NITE INTO WEDS. IN
ADDITION...WITH 1000-850MB FLW BTWN 280-300 DEGREES AND
>30KNTS...ALONG WITH STEEP LLVL LAPSE RATE...AND 7H WAA DEVELOPING
FROM ATLANTIC MOISTURE/AIRMASS GETTING WRAPPED BACK INTO OUR FA WL
LEAD TO A PROLONGED UPSLOPE EVENT WITH SIGNIFICANT SNOW
ACCUMULATIONS VERY LIKELY. NAM 12 SHOWS CLASSIC BACKSIDE DEFORMATION
ZN/CPV CONVERGENCE SETTING UP FOR WEDS WITH UPSLOPE SNOW CONTINUING
IN THE MTNS. HOWEVER...FEEL BL TEMPS WL WARM ENOUGH DUE TO STRONG
APRIL SUN TO LIMIT SNOW ACCUMULATIONS ACRS THE VALLEY LOCATIONS ON
WEDS. WL ISSUE SPS WITH THIS PACKAGE AND HIGHLIGHT THE HEAVY SNOW
POTENTIAL...FEEL WESTERN SLOPES OF THE DACKS/GREENS MTNS FROM A JAY
PEAK TO STOWE LINE COULD RECEIVE 1 TO 2 FEET OF SNOW BY WEDS NITE.

LONG TERM /THURSDAY THROUGH SUNDAY/...
THE STORM SYSTEM SLOWING AT THE END OF THE SHORT TERM PERIOD AFFECTS
THE LONG TERM PERIOD AS WELL. HAD TO INTRODUCE CHC POPS FOR TERRAIN
INDUCED LINGERING PRECIP ON BACK SIDE OF EXITING LOW WEDNESDAY NIGHT
INTO THURSDAY. PLENTY OF MOISTURE TRAPPED UNDER THE FRONTAL
INVERSION...ALONG WITH LOW LEVEL NORTHWEST WINDS WILL CONTINUE
TERRAIN ENHANCED PRECIP A BIT LONGER.

BRIEF RIDGING LATE THURSDAY/EARLY FRIDAY WITH A SHOT OF DRY
AIR...THEN FRIDAY INTO THE WEEKEND POSES SOME FORECAST PROBLEMS.
DIFFERENCES BETWEEN THE DGEX/ECMWF/GFS IN HOW A CENTRAL PLAINS
SYSTEM INTERACTS WITH THE SLOW MOVING NORTHEAST LOW AND ANOTHER
SHORTWAVE TROF TRAVELING THROUGH CANADA IN THE NORTHWEST FLOW. ECMWF
SIMILAR TO YESTERDAYS GFS...BRINGING A COLD FRONT THROUGH BY 12Z
FRI. THE GFS STILL HAS A SURFACE LOW TO OUR WEST FRIDAY AND BRINGS
IT THROUGH ON SAT...AND THE DGEX IS FASTER STILL.

FOR THE MOST PART LOADED THE HPC GRIDS...BUT TOO MUCH UNCERTAINTY ON
FRIDAY TO GO WITH THE LIKELY POPS SO BROUGHT THEM BACK TO CHANCE.

AVIATION...
AXIS OF RIDGE OF HIGH PRESSURE TO SHIFT WEST TO EAST OVER AREA
TONIGHT...WITH NORTH WINDS EASING AND BECOMING CALM/VRB OVERNIGHT.
WINDS TO INCREASE FROM SOUTH 12-18Z MONDAY IN ADVANCE OF APPROACHING
LOW PRESSURE SYSTEM. VFR CLR THROUGH FIRST 18 HOURS OF TAF
PERIOD...THEN VFR CIGS MOVING IN WEST TO EAST 15-18Z WITH
APPROACHING LOW.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&

SHORT TERM...BANACOS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:28 AM EDTWinter Storm WatchBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more19 hr
Apr 3, 4:40 PM EDTWinter Storm WarningBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more35 hr

Nearby

Wind Advisories in Vermont, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.